Equilibria in an infinite horizon game with an incumbent, entry and switching costs

Biglaiser, Gary and Crémer, Jacques (2011) Equilibria in an infinite horizon game with an incumbent, entry and switching costs. International Journal of Economic Theory, 7 (1). pp. 65-75.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/27428
Item Type: Article
Language: English
Date: March 2011
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:37
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:27428
URI: http://publications.ut-capitole.fr/id/eprint/15689

Actions (login required)

View Item View Item